Climdamycin 1% topical lotion SAFE?

Dalila - posted on 07/17/2015 ( 1 mom has responded )




Good morning all,
My two year old was just prescribed this antibiotic yesterday for folliculitis on his leg caused by Keratosis Pilaris. Some of these bumps became infected so the Dermatology nurse practitioner prescribed tis topical lotion to be used once a day. I applied it once yesterday after bath time, after reading the warning insert I became very alarmed at the side effects (possible colitis, bloody diarrhea and even Death)!!!
I am wondering if anyone else here has used this on their toddler at the advice of a health practitioner? Outcome?
Any help/advice will help.
thank you


♫ Shawnn ♪♫♫ - posted on 07/17/2015




If you stop using every medication because the side effect scare you, you will never have any medication that you feel safe using. The doctor prescribed this because they have determined that the treatment's effectiveness outweighs the potential of a bad reaction.

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms